# SDR SWAA2023082483197

- Difficulty date: July 27, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS240 AT LT WING 2023-461487<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS240 AT LT WING IAW B737-700 51-40-02 AND 51-10-02 PARAGRAPH 9 SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
